MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X SOFTWARE V3.0.2; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X SOFTWARE V3.0.2; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SW-3.0.2
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's lot number could not be obtained; therefore, the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During the supraventricular tachycardia procedure using ensitex v3.0.2, display issues resulted in a procedural delay.It was noted that se points could not be collected.The catheter showed green on ensite gui and the catheter was out of the sheath.Troubleshooting included trying a different se point, replacing the catheter, restarting the system, and restarting the study all with no resolution.The se cable was reconnected, the catheters were deleted and auto-populated, the se cable was moved to the se2 port on the amplifier, the dws was reconnected to the amplifier via software, and the amplifier was power cycled, all with no resolution.Switched to voxel mode and confirmed voxel/geo creation with the ablation catheter and returned to navx mode which resolved the issue.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.Review of the collect logs was unable to confirm the reported event.The event date was not contained in the logs provided.Abbott is unable to evaluate the product involved in this incident based on the information received.The cause of the reported incident could not be determined.

Brand Name
ENSITE¿ X SOFTWARE V3.0.2
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21730000
Report Number2184149-2025-00064
Device Sequence Number19870542
Product Code DQK
UDI-Device Identifier05415067050014
UDI-Public05415067050014
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-3.0.2
Device Catalogue NumberENSITE-SW-3.0.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown